| Model Number |
6118127090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a surgical ptg (pateller tendon graft) procedure, two blades broke in the patient¿s knee.It was also reported that the procedure was completed using a different blade.No further information was provided.This report is for the first blade that broke.